Last reply 1 month ago
Recently diagnosed

Hi , I was diagnosed last nov with MS . I have been on Copazone since jan but after a second relapse I was told it’s not working . I’m starting Tysabri on the 17th July . Just wondering if there’s many side effects . I’m still getting my head around the diagnosis.
Sorry just another question , I’m getting a lot of stings /shocks down my back & legs especially when I’m walking . Can anyone tell me will this go when I recover from relapse ? Thanks 😊

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 month ago

@lisamarie6 , questions are what we all hang around here for. 😉

Anyway, I’ve added a “Tysabri” tag to the bottom of your post above. Selecting this tag will locate all the previous comments about Tysabri.

Now, the “stings /shocks down my back & legs” may disappear when you recover from the relapse or they may hang around. This is all dependent on the damage caused by the relapse.

Sorry it’s not a good answer, but as with many things about MS, it’s unpredictable!


lisamarie6
1 month ago

@stumbler tks 4 reply . It’s definitely unpredictable. Just trying to get my head around all the information . So much to learn 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.